# SDR DXTA2010011103941

- Difficulty date: January 8, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 3,528 hours, 2,843 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO A RT TURN, THERE WAS A LOUD BANG FROM THE RUDDER PEDAL AREA. THERE WAS ALSO REDUCED RUDDER PEDAL TRAVEL AND FREEDOM OF MOVEMENT.  INSPECTED RUDDER STEPS, CALBE & PULLEYS ASLO NOSE STEERING MECHANISM.  ALL CHECK NORMAL.  FOUND CAPT'S LT RUDDER PEDAL CONTACTING COCKPIT SIDEWALL TRIM PANEL WHEN FULL RIGHT RUDDER APPLIED.  REPOSITIONED & RESECURED PANEL.  RUDDER OPS CHECK GOOD  IAW AMM  27-21-00.
